# SDR SIMA200213601

- Difficulty date: May 16, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

OAK - FLT 3403 - DURING APPROACH CREW NOTED SPOILER FAIL IND ON EICAS.  SPOILERS WOULD NOT RETRACT AND CREW HAD TO LAND A/C WITH SPOILERS DEPLOYED.  CREW DECLARED EMERGENCY UPON LANDING, AFTER LANDING IND WENT AWAY AND SPOILERS RETRACTED.  AIRCRAFT LANDED SAFELY AND NO FURTHER INCIDENTS WERE REPORTED.  PERFORMED OPS CHECK OF SPOILER SYSTEM, CHECK OK.  (M)
